The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (991 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 2, 1993, pp. 273–283
DOI: 10.4171/ZAA/567

Published online: 1993-06-30

On Transformations of Distribution Functions on the Unit Interval - a Generalization of the Gauß-Kuzmin-Lévy Theorem

Peter Schatte[1]

(1) Bergakademie Freiberg, Germany

No abstract available for this article.

Keywords: Piecewise monotonic transformations, Frobenius-Perron operators, invariant measures, uniform distribution of sequences, metric theory of continued fractions

Schatte Peter: On Transformations of Distribution Functions on the Unit Interval - a Generalization of the Gauß-Kuzmin-Lévy Theorem. Z. Anal. Anwend. 12 (1993), 273-283. doi: 10.4171/ZAA/567